A conjecture on subharmonic functions

Josef Král

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 4, page 415-415
  • ISSN: 0528-2195

How to cite


Král, Josef. "Jedna domněnka o subharmonických funkcích." Časopis pro pěstování matematiky 110.4 (1985): 415-415. <http://eudml.org/doc/21607>.

author = {Král, Josef},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {415-415},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Jedna domněnka o subharmonických funkcích},
url = {http://eudml.org/doc/21607},
volume = {110},
year = {1985},

AU - Král, Josef
TI - Jedna domněnka o subharmonických funkcích
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 4
SP - 415
EP - 415
LA - cze
UR - http://eudml.org/doc/21607
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.